10 Publikationen

Alle markieren

[10]
2018 | Bielefelder E-Habilitation | PUB-ID: 2921190 OA
Coincidence site lattices and coincidence site modules
Zeiner P (2018)
Bielefeld: Universität Bielefeld.
PUB | PDF
 
[9]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2710621
The coincidence problem for shifted lattices and crystallographic point packings
Loquias M, Zeiner P (2014)
Acta Crystallographica. Section A: Foundations of Crystallography 70: 656-669.
PUB | DOI | WoS
 
[8]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2719107
Well-rounded sublattices of planar lattices
Baake M, Scharlau R, Zeiner P (2014)
Acta Arithmetica 166(4): 301-334.
PUB | DOI | WoS
 
[7]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454761
Similar Sublattices of Planar Lattices
Baake M, Scharlau R, Zeiner P (2011)
Canadian Journal of Mathematics 63(6): 1220-1237.
PUB | DOI | WoS
 
[6]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2961857 OA
Multiplicativity in the theory of coincidence site lattices
Zeiner P (2010)
Journal of Physics: Conference Series 226: 012025.
PUB | PDF | DOI
 
[5]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2961855 OA
CSLs of the root lattice A4
Heuer M, Zeiner P (2010)
Journal of Physics: Conference Series 226: 012024.
PUB | PDF | DOI
 
[4]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2961851 OA
Coincidence isometries of a shifted square lattice
Loquias M, Zeiner P (2010)
Journal of Physics: Conference Series 226: 012026.
PUB | PDF | DOI
 
[3]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1585785
Coincidences in four dimensions
Baake M, Zeiner P (2008)
PHILOSOPHICAL MAGAZINE 88(13-15): 2025-2032.
PUB | DOI | WoS
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1585368
Coincidence rotations of the root lattice A(4)
Baake M, Grimm U, Heuer M, Zeiner P (2008)
EUROPEAN JOURNAL OF COMBINATORICS 29(8): 1808-1819.
PUB | DOI | WoS
 
[1]
2007 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1632924
Multiple coincidences in dimensions d <= 3
Baake M, Zeiner P (2007)
In: Proceedings of Aperiodic, 2006. PHILOSOPHICAL MAGAZINE, 87(18-21). TAYLOR & FRANCIS LTD: 2869-2876.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

10 Publikationen

Alle markieren

[10]
2018 | Bielefelder E-Habilitation | PUB-ID: 2921190 OA
Coincidence site lattices and coincidence site modules
Zeiner P (2018)
Bielefeld: Universität Bielefeld.
PUB | PDF
 
[9]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2710621
The coincidence problem for shifted lattices and crystallographic point packings
Loquias M, Zeiner P (2014)
Acta Crystallographica. Section A: Foundations of Crystallography 70: 656-669.
PUB | DOI | WoS
 
[8]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2719107
Well-rounded sublattices of planar lattices
Baake M, Scharlau R, Zeiner P (2014)
Acta Arithmetica 166(4): 301-334.
PUB | DOI | WoS
 
[7]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454761
Similar Sublattices of Planar Lattices
Baake M, Scharlau R, Zeiner P (2011)
Canadian Journal of Mathematics 63(6): 1220-1237.
PUB | DOI | WoS
 
[6]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2961857 OA
Multiplicativity in the theory of coincidence site lattices
Zeiner P (2010)
Journal of Physics: Conference Series 226: 012025.
PUB | PDF | DOI
 
[5]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2961855 OA
CSLs of the root lattice A4
Heuer M, Zeiner P (2010)
Journal of Physics: Conference Series 226: 012024.
PUB | PDF | DOI
 
[4]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2961851 OA
Coincidence isometries of a shifted square lattice
Loquias M, Zeiner P (2010)
Journal of Physics: Conference Series 226: 012026.
PUB | PDF | DOI
 
[3]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1585785
Coincidences in four dimensions
Baake M, Zeiner P (2008)
PHILOSOPHICAL MAGAZINE 88(13-15): 2025-2032.
PUB | DOI | WoS
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1585368
Coincidence rotations of the root lattice A(4)
Baake M, Grimm U, Heuer M, Zeiner P (2008)
EUROPEAN JOURNAL OF COMBINATORICS 29(8): 1808-1819.
PUB | DOI | WoS
 
[1]
2007 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1632924
Multiple coincidences in dimensions d <= 3
Baake M, Zeiner P (2007)
In: Proceedings of Aperiodic, 2006. PHILOSOPHICAL MAGAZINE, 87(18-21). TAYLOR & FRANCIS LTD: 2869-2876.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung